Access Restriction

Author Shaw, Mary ♦ Traub, J. F.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1974
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A family of new algorithms is given for evaluating the first $\textit{m}$ derivatives of a polynomial. In particular, it is shown that all derivatives may be evaluated in $3\textit{n}$ - 2 multiplications. The best previous result required $1/2\textit{n}(\textit{n}$ + 1) multiplications. Some optimality results are presented.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1974-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 21
Issue Number 1
Page Count 7
Starting Page 161
Ending Page 167

Open content in new tab

   Open content in new tab
Source: ACM Digital Library